Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Intermittent passing of blood clots. No period symptoms, frequent urination, headaches, nipples leaking. Reason?

im loosing blood clots and blood which keeps starting and stopping im not due a period for 2 wks my last period was late by three days and only lasted 3 -4 days normally its seven im having no period symptons like back ache sore nipples or mood swings i am however passing a lot of urine more than usual and have bad head aches and my nipples are leaking i have no children but i have had 2 miscarragies
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for posting your query on health care magic.
Your symptoms suggest you may be pregnant. But these are not definitive signs.
i suggest you to do a home urine pregnancy test.
If it is positive get a transvaginal Ultrasound for definitive diagnosis.
If it is negative, get a prolactin levels to rule out prolactinomas.
Hope this helps.
Dr Nilofer
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor